J. M. Aroca, H. Hironaka, and J. L. Vicente, Complex Analytic Desingularization, 201826.

D. N. Bernstein, The Number of Roots of a System of Equations, Functional Analysis and its Applications, vol.3, p.69, 1975.

E. Bierstone and P. D. Milman, Resolution of Singularities, Several complex variables, vol.37, p.26, 1995.
URL : https://hal.archives-ouvertes.fr/hal-00987538

J. Bochnak, M. Coste, and M. F. Roy, Real Algebraic Geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete, p.29, 1998.

J. Brasselet, Introduction to Toric Varieties, p.47, 2006.

G. Braun and A. Némethi, Invariants of Newton-non-degenerate Surface Singularities, Compositio. Math, vol.143, p.22, 2007.

E. Brieskorn, Examples of Singular Normal Complex Spaces which are Topological Manifolds, Proc Natl Acad Sci, vol.55, issue.6, p.19, 1966.

E. Brieskorn, Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen, Math. Ann, vol.166, p.20, 1966.

E. Brieskorn, Singularities in the work of Friedrich Hirzebruch, Surveys in Differential Geometry, vol.VII, p.19, 2000.

D. A. Cox, J. B. Little, and H. K. Schenk, Toric Varieties. Graduate Studies in Mathematics, vol.124, p.47, 2011.

D. A. Cox, J. B. Little, and D. O'shea, Using Algebraic Geometry, Graduate texts in Mathematics, vol.185, p.70, 1998.

S. D. Cutkosky, Resolution of singularities, Graduate Studies in Mathematics, vol.63, p.26, 2004.

V. Danilov, The Geometry of Toric Varieties, Russ. Math. Surveys, vol.33, p.47, 1978.

A. Douady and L. Hérault, Arrondissement des Variétés à Coins -Appendice à "Corners and Arithmetic Groups, Commentarii Mathematici Helvetici, vol.48, p.82, 1973.

A. H. Durfee, Neighborhoods of Algebraic Sets, Transactions of the American Mathematical Society, vol.276, p.45, 1983.

J. Fernández-de-bobadilla and A. Neto, The boundary of the Milnor fibre of Complex and Real Non-isolated Singularities, Geom. Dedicata, vol.173, p.72, 2014.

G. Fischer, Complex Analytic Geometry, Lecture Notes in Mathematics, vol.538, p.30, 1926.

W. Fulton, Introduction to Toric Varieties, vol.47, p.69, 1993.

R. E. Gompf and A. I. , Stipsicz, 4-Manifolds and Kirby Calculus, Graduate Studies in Mathematics, vol.20, p.32, 1999.

P. D. González-pérez and B. Teissier, Embedded Resolutions of Non Necessarily Normal Affine Toric Varieties, C. R. Acad. Sci. Paris, Ser I, vol.334, p.64, 2002.

H. Grauert, Über Modifikationen und exceptionelle analytische Raumformen, Math. Ann, vol.146, p.20, 1962.

H. Hamm, Lokale Topologische Eigenschaften Komplexer Räume, Math. Ann, vol.191, p.71, 1971.

H. Hironaka, Stratifications and Flatness, Proc. of Nordic Summer School on Real and Complex Singularities, p.76, 1976.

F. Hirzebruch, Singularities and Exotic Spheres, Séminaire Bourbaki, vol.19, p.19, 1966.

T. , D. Jong, and G. Pfister, Local Analytic Geometry, Advanced Lectures in Mathematics, p.30, 2000.

T. Jong and D. Van-straten, Deformation theory of sandwiched singularities, Duke Math. J, vol.95, p.20, 1998.

M. Kervaire and J. Milnor, Groups of Homotopy Spheres: I, vol.77, p.19, 1963.

J. Kollár, Lectures on resolution of singularities, vol.166, p.26, 2007.

D. T. Lê, Some Remarks on Relative Monodromy, Proc. of Nordic Summer School on Real and Complex Singularities, vol.71, p.76, 1976.

P. Lisca, On symplectic fillings of lens spaces, Trans. Amer. Math. Soc, vol.360, p.20, 2008.

E. J. Looijenga, Isolated Singular Points on Complete Intersections, London Mathematical Society Lecture Notes Series, vol.77, p.76, 1984.

F. Michel and A. Pichon, On the Boundary of the Milnor Fibre of Nonisolated Singularities, Int. Math. Res. Not, vol.43, p.72, 2003.

F. Michel, A. Pichon, and E. , On the Boundary of the Milnor Fibre of Nonisolated Singularities, Int. Math. Res. Not, vol.6, issue.43, p.72, 2003.

F. Michel and A. Pichon, Carrousel in Family and Non-isolated Hypersurface Singularities in C 3, J. Reine Angew. Math, vol.720, p.72, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01130562

F. Michel, A. Pichon, and C. Weber, The Boundary of the Milnor Fiber of Hirzebruch Surface Singularities, Singularity Theory, Proceedings of the 2005 Marseille Singularity School and Conference, vol.17, p.21, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00635859

F. Michel, A. Pichon, and C. Weber, The Boundary of the Milnor Fiber of some Non-isolated, Singularities Osaka Journal of Math, vol.46, p.21, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00627324

J. Milnor, On Manifolds Homeomorphic to the 7-sphere, vol.64, p.19, 1956.

J. Milnor, Sommes de Variétés Différentiables et Structures Différentiables des Sphères, vol.87, p.19, 1959.

J. Milnor, Singular Points of Complex Hypersurfaces, Ann. Math. Studies, vol.61, p.19, 1968.

D. Mumford, The Topology of Normal Singularities of an Algebraic Surface and a Criterion for Simplicity, Publications Mathématiques de l'IHES, vol.9, p.44, 1920.

D. Mumford, The Red Book of Varieties and Schemes, Lecture Notes in Mathematics, vol.1358, p.26, 1988.

J. Munkres, Obstructions to the Smoothing of Piecewise-differentiable Homeomorphisms, vol.72, p.82, 1960.

M. I. Musta??, Lecture notes on Toric Varieties, 2004.

A. Némethi, Resolution Graphs of some Surface Singularities, I (cyclic coverings), Contem. Math, vol.266, p.38, 2000.

A. Némethi and P. Popescu-pampu, On the Milnor fibers of cyclic quotient singularities, Proc London Math. Soc, vol.101, p.20, 2010.

A. Némethi and A. Szilàrd, Milnor Fiber Boundary of a Non-isolated Surface Singularity, Lecture Notes in Mathematics, vol.85, p.127, 2012.

W. D. Neumann, A Calculus for Plumbing applied to the Topology of Complex Surface Singularities and Degenerating Complex Curves, Trans. Am. Math. Soc, vol.268, p.132, 1981.

T. Oda, Convex Bodies and Algebraic Geometry: An Introduction to Toric Varieties, Ergebnisse der Math, vol.15, p.47, 1988.

M. Oka, On the Resolution of the Hypersurface Singularities, Advanced Studies in Pure Mathematics, vol.8, p.118, 1986.

M. Oka, Non Degenerate Complete Intersection Singularity. Actualités Mathématiques, vol.64, p.69, 1997.

P. Popescu-pampu, Complex Singularities and Contact topology, vol.3, p.27, 2016.

P. Popescu-pampu, From singularities to graphs, p.43, 2018.

P. Popescu-pampu and D. Stepanov, Local Tropicalization, Contemp. Math. 589 (Algebraic and Combinatorial Aspects of Tropical Geometry, p.57, 2013.

R. Randell, On the Topology of Non-isolated Singularities, Proceedings 1977 Georgia Topology Conference, vol.17, p.20, 1977.

J. Seade, On Milnor's fibration theorem and its offspring after 50 years, Bulletin (New Series) American Mathematical Society, vol.56, issue.2, p.20, 2019.

I. R. Shafarevitch, Basic Algebraic Geometry, Volumes I and II, 2013.

D. Siersma, Variation Mappings of Singularities with 1-dimensional Critical Locus, Topology, vol.30, p.20, 1991.

D. Siersma, The Vanishing Topology of Non Isolated Singularities, New Developments in Singularity Theory, pp.447-472, 1920.

B. Sigurðsson, The Milnor fiber of the singularity f (x, y) + zg(x, y) = 0, Revista Matemática Complutense, vol.29, p.20, 2016.

J. Steenbrink, Mixed Hodge Structures Associated with Isolated Singularities, Proc. of Symposia in Pure Maths, vol.40, p.27, 1983.

J. Steenbrink, Motivic Milnor Fibre for Nondegenerate Function Germs on Toric Singularities, Springer Proceedings in Mathematics and Statistics, vol.96, p.62, 2014.

B. Sturmfels, Polynomial Equations and Convex Polytopes, vol.105, p.69, 1998.

E. Szabó, Divisorial Log Terminal Singularities, J. Math. Sci. Univ. Tokyo, vol.1, p.86, 1994.

B. Teissier, A bouquet of bouquets for a birthday, Topological methods in modern mathematics, vol.16, p.20, 1991.

F. Waldhausen, Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I, Inventiones math, vol.3, p.38, 1967.

F. Waldhausen, Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II, Inventiones math, vol.4, p.20, 1967.